BibTeX record journals/questa/Zazanis97

download as .bib file

@article{DBLP:journals/questa/Zazanis97,
  author    = {Michael A. Zazanis},
  title     = {Formulas and Representations for Cyclic Markovian Networks via Palm
               Calculus},
  journal   = {Queueing Syst. Theory Appl.},
  volume    = {26},
  number    = {1-2},
  pages     = {151--167},
  year      = {1997},
  url       = {https://doi.org/10.1023/A:1019125006567},
  doi       = {10.1023/A:1019125006567},
  timestamp = {Mon, 18 May 2020 12:43:13 +0200},
  biburl    = {https://dblp.org/rec/journals/questa/Zazanis97.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics